# SDR 2002FA0000391

- Difficulty date: March 5, 2002
- Submitted: March 26, 2002
- Operation: General aviation
- Aircraft: N35339
- Make and model: Cessna 172S
- Aircraft serial: 172S8891
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 055036711
- Condition: Cracked
- Location: Propeller
- Part time: 149 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION THE PILOT NOTED A .7500 INCH CRACK IN THE CORNER OF SPINNER (PN 0550367-1) AND BULKHEAD (PN 0550321-11).
